MAUDE Adverse Event Report: KARL STORZ SE & CO. KG WORKING ELEMENT, BIPOLAR

KARL STORZ SE & CO. KG WORKING ELEMENT, BIPOLAR
Model Number 27040EB
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that "resident was shocked using bipolar loop".Cross reference mdrs: 9610617-2025-02199.9610617-2025-02201.9610617-2025-02202.
 
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference complaint ids: 20253003895__984783.20253003895__984836.20253003895__984839.
 
Additional Manufacturer Narrative
The device was returned to our us facility as documented in section d9, and will late be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference complaint ids: (b)(4).

Brand Name
WORKING ELEMENT, BIPOLAR
Common Device Name
WORKING ELEMENT, BIPOLAR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key23712383
Report Number9610617-2025-02200
Device Sequence Number12989333
Product Code FDC
UDI-Device Identifier04048551075623
UDI-Public04048551075623
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040EB
Device Catalogue Number27040EB
Device Lot NumberPO18
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown